2 Publications

Mark all

[2]
2020 | Journal Article | IST-REx-ID: 7866   OA
Fellner, K., & Kniely, M. (2020). Uniform convergence to equilibrium for a family of drift–diffusion models with trap-assisted recombination and the limiting Shockley–Read–Hall model. Journal of Elliptic and Parabolic Equations. https://doi.org/10.1007/s41808-020-00068-8
View | DOI | Download (ext.)
 
[1]
2019 | Journal Article | IST-REx-ID: 6762   OA
Friesecke, G., & Kniely, M. (2019). New optimal control problems in density functional theory motivated by photovoltaics. Multiscale Modeling and Simulation, 17(3), 926–947. https://doi.org/10.1137/18M1207272
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed

2 Publications

Mark all

[2]
2020 | Journal Article | IST-REx-ID: 7866   OA
Fellner, K., & Kniely, M. (2020). Uniform convergence to equilibrium for a family of drift–diffusion models with trap-assisted recombination and the limiting Shockley–Read–Hall model. Journal of Elliptic and Parabolic Equations. https://doi.org/10.1007/s41808-020-00068-8
View | DOI | Download (ext.)
 
[1]
2019 | Journal Article | IST-REx-ID: 6762   OA
Friesecke, G., & Kniely, M. (2019). New optimal control problems in density functional theory motivated by photovoltaics. Multiscale Modeling and Simulation, 17(3), 926–947. https://doi.org/10.1137/18M1207272
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed